# SDR FDEA201411213840

- Difficulty date: November 21, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Doubler
- Part number: 311N300026
- Part serial: 000305
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON THE EXISTING REPAIR DOUBLER AT NR 2 PYLON INBD SIDE OF THE AFT BULKHEAD AT NAC STATION 203.  REPAIRED IAW EA F-5450-T0314203 P 1.  REPAIR CLASSIFIED AS MAJOR.
